# SDR IPXA2025062352983

- Difficulty date: June 21, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 79,926 hours, 17,106 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L ENTRY DOOR WILL NOT CLOSE. ADJUSTED CABLES ON FORWARD AND AFT CABLES OF L1 DOOR IN REF TO MD11 MM 52-11-02-830-801 SUBTASK 52-11-02-830-005. L1 DOOR OPS NORMAL.
